# SDR SWIA200616661

- Difficulty date: May 4, 2006
- Submitted: May 9, 2006
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 8,243 hours, 7,382 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Stuck
- Location: Trim Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FOUND RIGHT SIDE OF CAPT TRIM SWITCH STICKS IN NOSE DOWN POSITION.  REPLACED CAPT TRIM SWITCH IAW MM 27-41-05.  OPERATIONAL CHECK GOOD IAW 27-40-00.
